Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Brownish spots on the leg after waxing. Have post inflammatory hyper pigmentation. Can I use epilator?

hii. i hv been waxing since 8 yrs and i have little dark brown spots all over my leg. i consulted a doctor he told me to stop waxing and gave me kojic cream to apply on the spots. he told me that i have post inflammatory hyper pigmentation. i dont want to stop waxing. please suggest me the medication to remove these dark spots. they are kinda permanent. they dont go away. can i use epilation instead of waxing to avoid the spots? please help...
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Doing epilation is likely to cause a lesser irritation as compared to waxing. The Kajoic acid cream that has been prescribed to you will help in lightening the spots. Avoid sun exposure to the area as much as possible.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor